# SDR SWAA040637

- Difficulty date: February 27, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 50,128 hours, 46,846 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER 6L CRACKED FROM BS 360 TO BS 380.  REPAIRED STRINGER SECTION PER SRM.
